MathSciNet Relay Station
MathSciNet bibliographic data
MR2489900 (2009k:13044) 13F20
Shen, Yi Huang Stanley depth of complete intersection monomial ideals and upper-discrete partitions. J. Algebra 321 (2009), no. 4, 1285–1292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement